# SDR KC8AN72CK

- Difficulty date: August 20, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N72CK
- Make and model: Lear 35A
- Aircraft serial: 165
- Aircraft time: 17,432 hours, 11,084 cycles
- Engine: Garrtt TFE73122B
- Engine time: 15,336 hours, 8,900 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 307080022
- Part serial: A5281CT
- Condition: Uncontrollable
- Location: Rt Engine
- Part time: 407 hours, 259 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE ITT INDICATION INCREASED DURING CRUISE, STRAIGHT AND LEVEL FLIGHT, WITH NO CHANGE IN THE N1, N2 OR FUEL FLOW.  PILOT SELECTED MANUAL MODE POSITION ON THE FUEL COMPUTER AND THE ITT DECREASED TO NORMAL.  THE PILOT ELECTED TO TURN THE FUEL COMPUTER BACK ON AND THE ENGINE N1 & N2 INCREASED TO APPROXIMATELY 101.0 PERCENT.  POWER LEVER WAS RETARDED TO IDLE WITH NO EFFECT.  THE PILOT ELECTED TO SHUT ENGINE DOWN AND LAND AT BNA.  MAINTENANCE PERFORMED GROUND RUNS AND DUPLICATED PROBLEM.  FUEL CONTROL WAS REPLACED WITH SERVICEABLE, OVERHAULED FUEL CONTROL.  ALL WORK PERFORMED IN ACCORDANCE WITH THE HONEYWELL LIGHT MAINTENANCE MANUAL.
